Show simple item record

Files in this item

Thumbnail

Item metadata

dc.contributor.authorIommi, Godofredo
dc.contributor.authorTodd, Michael John
dc.contributor.authorVelozo, Aníbal
dc.date.accessioned2020-12-18T09:30:09Z
dc.date.available2020-12-18T09:30:09Z
dc.date.issued2020-12-14
dc.identifier.citationIommi , G , Todd , M J & Velozo , A 2020 , ' Upper semi-continuity of entropy in non-compact settings ' , Mathematical Research Letters , vol. 27 , no. 4 , pp. 1055-1077 . https://doi.org/10.4310/MRL.2020.v27.n4.a4en
dc.identifier.issn1073-2780
dc.identifier.otherPURE: 255998713
dc.identifier.otherPURE UUID: 0cd94abc-3668-4277-aab7-0e267502281c
dc.identifier.otherORCID: /0000-0002-0042-0713/work/85566930
dc.identifier.otherWOS: 000598911300004
dc.identifier.otherScopus: 85098644104
dc.identifier.urihttp://hdl.handle.net/10023/21174
dc.descriptionFunding: G.I. was partially supported by CONICYT PIA ACT172001 and by Proyecto Fondecyt 1190194.en
dc.description.abstractWe prove that the entropy map for countable Markov shifts of finite entropy is upper semi-continuous on the set of ergodic measures. Note that the phase space is non-compact. We also discuss the related problem of existence of measures of maximal entropy.
dc.language.isoeng
dc.relation.ispartofMathematical Research Lettersen
dc.rightsCopyright © 2020 International Press of Boston, Inc. All rights reserved. This work has been made available online in accordance with publisher policies or with permission. Permission for further reuse of this content should be sought from the publisher or the rights holder. This is the author created accepted manuscript following peer review and may differ slightly from the final published version. The final published version of this work is available at https://doi.org/10.4310/MRL.2020.v27.n4.a4.en
dc.subjectQA Mathematicsen
dc.subjectT-NDASen
dc.subject.lccQAen
dc.titleUpper semi-continuity of entropy in non-compact settingsen
dc.typeJournal articleen
dc.description.versionPostprinten
dc.contributor.institutionUniversity of St Andrews.Pure Mathematicsen
dc.contributor.institutionUniversity of St Andrews.School of Mathematics and Statisticsen
dc.identifier.doihttps://doi.org/10.4310/MRL.2020.v27.n4.a4
dc.description.statusPeer revieweden
dc.date.embargoedUntil2020-12-14


This item appears in the following Collection(s)

Show simple item record